# SDR COMA0660378

- Difficulty date: June 5, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N458CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7613
- Aircraft time: 11,830 hours, 10,660 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Panel
- Part number: 601R517063
- Part serial: 2377323
- Condition: Faulty
- Location: Cockpit
- Part time: 14,852 hours, 13,575 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5321 - STAB TRIM 1 AND 2 DISENGAGED IN FLIGHT, RETURNED TO CVG WITHOUT INCIDENT.  REPLACED STAB TRIM/MACH TRIM PANEL.
